Baburao G. Pachpatte
Department of Mathematics,
Marathwada University,
Aurangabad 431 004,
(Maharashtra), India 

  • Pachpatte, B.G.,
    Bounds on Certain Integral Inequalities, Volume 3, Issue 3, Article 47, 2002. [012_02]

  • Pachpatte, B.G.,
    On Some Fundamental Integral Inequalities and their Discrete Analogues, Volume 2, Issue 2, Article 15, 2001. [046_00]

  • Pachpatte, B.G.,
    On Grüss Type Integral Inequalities, Volume 3, Issue 1, Article 11, 2002. [070_01]

  • Pachpatte, B.G.,
    On Multivariate Ostrowski Type Inequalities, Volume 3, Issue 4, Article 58, 2002. [069_02]

  • Pachpatte, B.G.,
    On Multidimensional Grüss Type Inequalities, Volume 3, Issue 2, Article 27, 2002. [063_01]

  • Pachpatte, B.G.,
    On Multidimensional Ostrowski and Grüss Type Finite Difference Inequalities, Volume 4, Issue 1, Article 7, 2003. [063_02]

  • Pachpatte, B.G.,
    On Some Retarded Integral Inequalities and Applications, Volume 3, Issue 2, Article 18, 2002. [056_01]



R.P. Agarwal
G. Anastassiou
T. Ando
H. Araki
A.G. Babenko
D. Bainov
N.S. Barnett
H. Bor
J. Borwein
P.S. Bullen
P. Cerone
S.H. Cheng
L. Debnath
S.S. Dragomir
N. Elezovic
A.M. Fink
A. Fiorenza
T. Furuta
L. Gajek
H. Gauchman
C. Giordano
F. Hansen
D. Hinton
A. Laforgia
L. Leindler
C.-K. Li
L. Losonczi 
A. Lupas
R. Mathias
T. Mills
G.V. Milovanovic
R.N. Mohapatra
B. Mond
M.Z. Nashed
C.P. Niculescu
I. Olkin
B. Opic
B. Pachpatte
Z. Pales
C.E.M. Pearce
J. Pecaric
L.-E. Persson
L. Pick
I. Pressman
S. Puntanen
F. Qi
A.G. Ramm
T.M. Rassias
A. Rubinov
S. Saitoh
J. Sandor
S.P. Singh
A. Sofo
H.M. Srivastava
K.B. Stolarsky
G.P.H. Styan
L. Toth
R. Verma
F. Zhang

© 2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.